# SDR WX0A2014072972047

- Difficulty date: July 29, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CONSUMABLE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

17DEF EMER LIGHT INOPERATIVE.  RELAMPED 17DEF EMER LIGHTS AT 17DEF IAW MM 33-51-05.  OPERATIONS CHECKED GOOD.
